Top
10
Doctor insights on: Oxycodone Nausea

Share
1

1
Taking oxycodone for several weeks. I got real sick nausea, lose of appetite. I'm stopping it today. When should I expect to feel better?

Taking oxycodone for several weeks. I got real sick nausea, lose of appetite. I'm stopping it today. When should I expect to feel better?

Do it w/ help: I'm glad that you'll be ending this medication, but don't just stop cold turkey w/out close monitoring. It can be very hard on your body so find help. There are ways to soften the change that may be quite important for your health. Ask the Dr who prescribed or contact a pain specialist. Please be careful! ...Read more

Dr. Clifford Gevirtz
688 doctors shared insights

Oxycodone (Definition)

Schedule ii controlled medication. Opioid (semi-synthetic) used ...Read more


2

2
I'm starting oxycodone but it's making me horribly nauseas plus headaches. Is there a way to acclimate to this drug or will i always be miserable?

I'm starting oxycodone but it's making me horribly nauseas plus headaches. Is there a way to acclimate to this drug or will i always be miserable?

probably acclimate: Nausea is a side effect of narcotics to which most patients become tolerant to over time. Your physician may consider prescribing medications to help with your nausea if it is markedly interfering with your normal activities. ...Read more

See 1 more doctor answer
3

3
Hello, I would like to ask why I'm getting terribly sick (vomiting and nausea) off of such low doses (5mg) of oxycodone for pain?

Hello, I would like to ask why I'm getting terribly sick (vomiting and nausea) off of such low doses (5mg) of oxycodone for pain?

Oxycodone: This is a know effect of all opioids. This is not usually dose dependent it can happen at any dose. If this is happening to you it needs to be stopped and something else tried. ...Read more

4

4
I have been having dizziness and nausea also right pain in shoulder oxycodone 10 mg barely helps also now running a low grade temp !! ?

I have been having dizziness and nausea also right pain in shoulder oxycodone 10 mg barely helps also now running a low grade temp !! 

?

Shoulder pain: a main concern is if it really your shoulder. if movement of the shoulder especially lifting your elbow to the side does not recreate the pain it may be another issue. If food especially fatty foods trigger your pain it could be your gallbladder which can give shoulder pain, nausea and a temp. dizziness, nausea and a temp are not usually caused by the shoulder. ...Read more

5

5
Constant non-stop headache not relieved by nsaids. Only med that helped was oxycodone, 3 weeks ago. I'm gonna go mad. What could cause this & nausea?

Constant non-stop headache not relieved by nsaids. Only med that helped was oxycodone, 3 weeks ago. I'm gonna go mad. What could cause this & nausea?

NDPH: New daily persistent headache is the most refractory headache to treat. New daily persistent headache affects women more than men. The symptoms may have migraine features (nausea, vomiting, light sensitivity). The prognosis: headaches are mostly self-limiting resolving without treatment within several months or resistant to treatment. See a headache specialist for evaluation and management. ...Read more

6

6
Taking oxycodone (5or10mg) for kidney pain. also taking ondansetron (8mg) for nausea. pain still there and hard to breathe. bad combo of meds?

Taking oxycodone (5or10mg) for kidney pain. also taking ondansetron (8mg) for nausea. pain still there and hard to breathe. bad combo of meds?

No: It's a good combination that can be taken together. I'm sorry for the discomfort you are having. Is it the pain that makes it difficult to breathe? If you are short of breath, You should contact your Dr. ...Read more

7

7
Im addicted to Oxycodone have been for a yr I do 300mg every 24hrs lately every few days if I do 60-90mg on empty stomach I vomit/or get nauseas. WHY?

Im addicted to Oxycodone have been for a yr I do 300mg every 24hrs lately every few days if I do 60-90mg on empty stomach I vomit/or get nauseas. WHY?

Seek medical help: You are in need of treatment ASAP. You have opiate dependence and experience withdrawal. You are no longer doing opiates to get high, you are now chasing after them to keep from getting sick or experiencing withdrawal. There is help and you deserve recovery. You are at risk of death from accidental overdose. Please seek treatment as soon as possible. ...Read more

10

10
Daily desipramine 150mg, lorazepam 0.5mg (as need) & oxycodone-acetami 325mg (as need). Feeling nausea, ear pain/ringing, sweating, dizzy - from meds?

Daily desipramine 150mg, lorazepam 0.5mg (as need) & oxycodone-acetami 325mg (as need). Feeling nausea, ear pain/ringing, sweating, dizzy - from meds?

Symptoms: This could be a combination of side effects, medication interactions and symptoms from your generalized anxiety disorder. Please let your prescribing medical provider know about your symptoms. ...Read more

Dr. Clifford Gevirtz
491 doctors shared insights

Roxicodone (Definition)

Roxicodone is a drug that increases narcotic effects which is a ...Read more


Dr. Clifford Gevirtz
474 doctors shared insights

Oxyir (Definition)

OxyIR is a drug that increases narcotic effects which is a ...Read more